# SDR AALA201706069003

- Difficulty date: June 4, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 49,835 hours, 20,286 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  CORROSION ON LEFT WING FUEL TANK ACCESS PANEL 532AB ALONG AND WITHIN GASKET SEALING AREA WHICH PROHIBITS PROPER SEAL FOR FUEL.  REMOVED AND REPLACED PANEL IAW AMM 28-11-11.  LEAK AND OPERATIONAL CHECK GOOD.
